Inventiones mathematicae

, Volume 47, Issue 2, pp 139–147

Singularites rationnelles et deformations

  • Renée Elkik
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. G.R. Grauert, H., Riemenschneider, O.: Verschwindungssätze für analytische Kohomologiegruppen auf komplexen Räumen. Inventiones Math.11, 263–292 (1970)Google Scholar
  2. H Hartshorne, R.: Residues and Duality. Springer Lecture Notes N° 20. 1968Google Scholar
  3. Hi Hironaka, H.: Resolution of singularities of an algebraic variety over a field of characteristic zero I, II. Annals of Math.79 (1964)Google Scholar
  4. SGA VI Théorie des Intersections et Théorème de Riemann-Roch. Lecture Notes n° 225Google Scholar
  5. T.E. Toroidal Embeddings I. Springer Lecture Notes n° 339 (1973)Google Scholar
  6. R Riemenschneider, O.: Deformationen von Quotientensingularitäten (nach zyklischen Gruppen). Math. Ann.209, 211–248 (1974)Google Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • Renée Elkik
    • 1
  1. 1.Mathématique Bâtiment 425, Centre d'OrsayUniversité de Paris-SudOrsay CédexFrance

Personalised recommendations